American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C29) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Felipe Leitner. Conformal holonomy of bi-invariant metrics. Conform. Geom. Dyn. 12 (2008) 18-31. MR 2385406.
Abstract, references, and article information   
View Article: PDF

[2] Cyriaque Atindogbe and Lionel Berard-Bergery. A note on conformal connections on lightlike hypersurfaces. Conform. Geom. Dyn. 11 (2007) 1-11. MR 2276544.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1